# SDR P5CA9701083

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Delaminated
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON FWD ENG MOUNT BHD CHAFE MARK FOUND ON I/B RADIUS ANGLE LWR SECTION.  ORIGINAL THICKNESS 0.059 REMAIN 0.046 REF BOEING TELEX PAO - HKG- 97 - 0014RE FOR REPAIR.
